# SDR ASOA2016030114559

- Difficulty date: March 1, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 20,487 hours, 14,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 349-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD INTERCOSTAL AT STR 26R, NEAR AVIONICS DOOR SUROUND IS CORRODED NEED TO BE EVALUATED.  R & R INTERCOSTAL IAW SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01 DWG SH 670-32077 AND STR 26R BETWEEN TW FS 349 AND 364.
